RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Arutyunyan, A A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:83
Abstract pages:502
Full texts:194
References:41

http://www.mathnet.ru/eng/person23935
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/405528

Publications in Math-Net.Ru
1975
1. N. B. Engibaryan, A. A. Arutyunyan, “Integral equations on the half-line with difference kernels and nonlinear functional equatons”, Mat. Sb. (N.S.), 97(139):1(5) (1975),  35–58  mathnet  mathscinet  zmath; Math. USSR-Sb., 26:1 (1975), 31–54
1973
2. N. B. Engibaryan, A. A. Arutyunyan, “On Wiener–Hopf equations”, Dokl. Akad. Nauk SSSR, 209:2 (1973),  275–278  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020